MAUDE Adverse Event Report: Roche Diagnostics cobas 6000 c501 module; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics cobas 6000 c501 module; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Codes Mechanical Problem (1384); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant sodium electrode results for 1 patient sample tested on a cobas 6000 c501 module.Initial result: 197 mmol/l.During the validation process, the customer noticed that the initial result was elevated, prompting a repeat of the sample.Repeat result: 138 mmol/l.The repeat result was considered correct.No questionable result was reported outside the laboratory.
 
Additional Manufacturer Narrative
The sodium electrode lot number and expiration date were not provided.The field service engineer (fse) found that the aspiration tubing in the wash chamber was partially torn at the vacuum vessel, causing sporadic dripping from the needle into random cuvettes.He replaced the wash station tubing set.The fse performed test runs with successful results.He then verified that the instrument was performing within specifications.The investigation is ongoing.

Brand Name
cobas 6000 c501 module
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50896429
Report Number1823260-2026-03947
Device Sequence Number5828858
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown